Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/6774
Title: GENERALIZATION OF INCLUSION PROBABILITIES IN RANKED SET SAMPLING
Authors: Gökpınar, Fikri
Özdemir, Yaprak Arzu
Keywords: Finite population
Inclusion probability
Ranked set sampling
Simple random sampling
Issue Date: 2010
Publisher: Hacettepe Univ, Fac Sci
Abstract: In a finite population setting, Ozdemir and Gokpinar (A Generalized formula for inclusion probabilities in ranked set sampling, Hacettepe J. Math. Stat 36(1), 89-99, 2007) obtained a generalized formula for inclusion probabilities in Ranked Set Sampling for all set sizes when the cycle size is 1. This paper extends the generalized formula for inclusion probabilities to all set and cycle sizes. We also support this formula with a numerical example.
URI: https://hdl.handle.net/20.500.11851/6774
ISSN: 1303-5010
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

8
checked on Dec 26, 2022

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.